# SDR IPXA2025070212307

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,363 hours, 13,977 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 9302000030
- Part serial: TR06074
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB,  DURING CRUISE @FL300 NAV ADC-PRED W/S DET FAULT. ALSA WEATHER FAIL. TRIED TO RESET IW SYSTEM RESET TABLE\ AOM NO EFFECT. ATB R&R TRANSMITTER RECEIVER UNIT (8SQ) IAW AMM 34-41-51/401. PERFORMED WEATHER RADAR SYSTEM TEST IAW 34-41-00/501 AND PASSED. NO DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE.
